# SDR AALA20161208005

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,215 hours, 7,534 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Faulty
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  R2 COCKPIT SLIDING WINDOW IS DIFFICULT TO CLOSE AND LOCK.  REMOVED AND REPLACED WINDOW SEAL IAW AMM 56-11-13.  OPERATIONAL CHECK GOOD.
